Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Discharge during pregnancy, taking medicines for yeast infection, no relief, surgery for swelling of feet. Safe?

Hi my name is Kendra, I am about 4 weeks pregnant at the moment and I ve been having some whitish/green discharge today, no odor or anything of the nature no pain but I have had a yeast infection for about 5days that just wont seem to go away even with the medicines they ve given me. I m wondering if the yeast infection could have caused another underlying problem or if something is just wrong with me? Also I m supposed to be getting surgery on my foot (a bunionectomy) Nov 8, that would put me at 8 weeks or so. The Doc. said they could still do the surgery but I m wondering if it really is safe and if not what are the risks towards the baby; now I am not being put under completely they are just giving me a drowsy medicine to make me sleep and after the fact they said they will discuss what kind of pain medicine to give me. Do you advise doing this or should I wait out on the surgery. I only fear my foot will be in more pain if I wait until after surgery due to swelling of my feet ext. during the pregnancy. Please help. Thank you very much.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If there is no odour to the discharge and no itchiness down below, it is possible that the yeast infection may be resolving. A slight thick white discharge is common in pregnancy as well. However, do not hesitate to go back to your doctor if worried. The doctor may do some swab tests if there seems to be persistent infection.
If you are not too troubled by your bunion, I would advice you to wait till you are about 4 months
pregnant, before you get it operated. Most medications, including pain killers are not completely safe, especially during the first three months of pregnancy. The baby's main organs are formed during this period and hence it is prudent to avoid all medication at this time, unless urgent.
I hope this answers your query.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor